# SDR DALA2014122306683

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN BS 1136, UPPER/AFT CORNER.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122, SRM 51-10-3, PAR. 14.21, SRM 51-30-5 AND ER/A 487747-14 MA REV ORIGINAL.
